Radii of monopositive atomic ions

Gadre, Shridhar R. ; Sen, K. D. (1993) Radii of monopositive atomic ions Journal of Chemical Physics, 99 (4). pp. 3149-3150. ISSN 0021-9606

Full text not available from this repository.

Official URL: http://link.aip.org/link/jcpsa6/v99/i4/p3149/s1

Related URL: http://dx.doi.org/10.1063/1.465173


An electrostatic model of "touching spheres" of ionic charges with a common matching electron density in conjunction with the electron density corresponding to the minimum value of the anionic electrostatic potential is used to calculate approximate radii of the monopositive alkali metal ions. The theoretical values derived from the self-interaction corrected local-spin-density functional scheme are found to be in good agreement with the empirical estimates.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Electrostatics; Spheres; Contact Problems; Ionic Conductivity; Electron Density; Anions; Coulomb Field; Radii; Alkali Metals; Density Functional Method; Nuclei; Ions
ID Code:44948
Deposited On:24 Jun 2011 13:45
Last Modified:04 Jul 2012 04:51

Repository Staff Only: item control page